MathSciNet Relay Station
MathSciNet bibliographic data
MR1221728 (95c:30044) 30D50 (30H05 46J15)
Volʹberg, A.; Younis, R.; Zheng, D. Subalgebras of $C(M(H\sp \infty))$. Proc. Amer. Math. Soc. 123 (1995), no. 2, 367–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement